Colorado, 2013Winter Storm in Colorado, April 15 to 16, 2013
April 15 to 16, 2013 · NWS BOU · 12 events in 12 counties and zones
A strong upper level jetstream moved over northern Colorado and produced bands of very heavy snow. The heaviest snowfall was concentrated along and north of the Interstate 70 Corridor and extended from the mountains and high valleys to the Urban Corridor and northeast plains of Colorado.
Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong upper level jetstream moved over northern Colorado and produced bands of very heavy snow. The heaviest snowfall was concentrated along and north of the Interstate 70 Corridor and extended from the mountains and high valleys to the Urban Corridor and northeast plains of Colorado. The snow fell at a rate of 2 to 3 inches per hour during the late afternoon and evening hours of the 15th and forced the cancellation of 25 flights at Denver International Airport. Interstate 25 was closed in both directions between Wellington and Cheyenne due to snow and blowing snow.
In the mountain, high valley and foothill locations storm totals included: 21 inches near Estes Park; 18 inches at Bear Lake; 17 inches at Willow Park; 16 inches near Ward; 15.5 inches at Genesee; 15 inches at Grand Lake and near Nederland; 14.5 inches near Idaho Springs; 14 inches near Idledale; 13.5 inches in Bergen Park; 13 inches near Allenspark, Blackhawk, Conifer and 6 miles northwest of Lyons; 11.5 inches near Silverthorne.
Across the Urban Corridor and northeast plains, storm totals included: 16.5 inches, 5 miles east of Boulder; 16 inches, 5 miles northeast of Westminster; 15.5 inches in Lafayette; 15 inches in Frederick and Louisville; 14.5 inches in Broomfield; 13.5 inches at the National Weather Service Office in Boulder; 13 inches, 5 miles west-northwest of Brighton; 12.5 inches in Wheat Ridge; 12 inches near Arvada and Greeley; 11.5 inches near Loveland; 10 inches near Commerce City, Northglenn and Superior; 9 inches near Thornton; 7.5 inches at Denver International Airport; 7 inches near Crook; with 6 inches near Fort Collins and Fort Morgan.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Apr 15, 2:42 AM MST, 18 minutes earlier.
Area forecast discussion, Apr 15, 2:42 AM MST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
342 AM MDT MON APR 15 2013
.SHORT TERM...MAIN CHALLENGE TODAY AND TONIGHT WILL BE SNOWFALL
POTENTIAL IN THE MOUNTAINS AND PORTIONS OF THE NORTHEAST PLAINS.
NO EASY CHALLENGE AT THAT...AS ANOTHER STRONG 110KT JET CORE
MEANDERS ACROSS CENTRAL AND NORTHERN COLORADO THROUGH TONIGHT.
WITH THE JET...CSI BANDED SNOWFALL WILL OCCUR...BUT AS WITH THESE
TYPE OF EVENTS THE QUESTION IS WHERE THE HEAVIER SNOWFALL WILL
OCCUR? GIVEN CURRENT RADAR AND OBSERVATIONS...PRECIP HAS BEEN
TRYING TO DEVELOP OVER THE PAST SEVERAL HOURS WITH A CONCENTRATION
OF SNOW ALONG AND JUST SOUTH OF THE WYOMING BORDER. DRIER LOW
LEVELS IS MAKING THIS PRECIP PROCESS TAKE A BIT LONGER ON THE
ADJACENT PLAINS. A BROADER AREA OF SNOW SHOULD BE MOVING INTO THE
MOUNTAINS BEFORE DAYBREAK GIVEN TRENDS ON GJT RADAR. MODELS
CONTINUE TO FOCUS THE HEAVIEST SNOWFALL NORTH OF THE INTERSTATE 70
CORRIDOR AND ESPECIALLY LOCATIONS FURTHER NORTH TOWARDS THE
WYOMING BORDER. THE GFS HAS THE BAND OF SNOW A BIT FURTHER
SOUTH...MORE OVER I-70 CORRIDOR AND INCLUDING SUMMIT COUNTY. FOR
NOW WILL UPGRADE THE WATCH TO WARNINGS FOR ZONE 31..33..35..38..42
AS THIS IS THE HIGHER CONFIDENCE OF SNOWFALL POTENTIAL. ZONE 34 IS
IFFY AND COULD BE ON THE EDGE OF THE HEAVIER SNOWFALL. GIVEN
UNFAVORABLE OROGRAPHICS WILL START WITH AN ADVISORY THERE FOR NOW.
HILITES FOR LOWER ELEVATIONS IS EVEN MORE TRICKY...ESPECIALLY
LOCATIONS FROM BOULDER TO GREELEY. CERTAINLY SOME BANDED SNOWFALL
IS LIKELY BUT WOULD BE RATHER LOCALIZED AND FEEL MOST OF THE SNOW
WOULD MELT ON PAVEMENT AS TEMPERATURES IN THE BOULDER/DENVER AREA
WILL BE IN THE UPPER 30S/LOWER 40S. THIS COULD END UP BEING A LOW
IMPACT EVENT FOR THE MAJORITY OF THOSE AREAS AND WILL KEEP THIS AS
A WATCH FOR NOW. DENVER IS RIGHT ON THE EDGE BUT FEEL MAJORITY OF
THE SNOW TODAY WILL BE NORTH OF DENVER. LOCATIONS SOUTH OF DENVER
INCLUDING THE PALMER DIVIDE WILL BE THE DRIEST WITH STRONG SOUTH
TO SOUTHEAST LOW LEVEL FLOW. THERE SHOULD BE A BETTER CHANCE OF
SNOW TONIGHT ACROSS MUCH OF THE PLAINS AS COLDER AIR USHES IN
FROM THE NORTH AS LOW LEVEL FLOW SHIFTS NORTH AND NORTHEAST.
.LONG TERM...THE UPPER LEVEL TROUGH WILL CONTINUE OVER THE GREAT
BASIN ON TUE WITH SSWLY FLOW ALOFT. MEANWHILE SFC LOW PRES WILL
REMAIN OVER WRN CO WITH SELY LOW LVL FLOW EAST OF THE MTNS.
CROSS-SECTIONS SHOW UPPER LEVEL JET WILL LIFT NORTH ON TUE WITH
DECREASING MOISTURE IN THE MID LEVELS WITH RATHER STABLE LAPSE
RATES. THERE WILL STILL BE SOME SNOW IN THE MTNS WITH THE BEST CHC
OVER ZNS 31 AND 33 HOWEVER AMOUNTS SHOLD GENERALLY BE ON THE LIGHT
SIDE. EAST OF THE MTNS SOME LIGHT SNOW MAY LINGER EARLY IN THE
MORNING HOURS FM DENVER NORTH TO THE WY BORDER BUT SHOULD
GRADUALLY DECREASE BY MID TO LATE MORNING. BY AFTN WITH SELY LOW
LVL FLOW APPEARS BEST CHC OF ANY ADDITIONAL PCPN WILL BE IN THE
NRN FOOTHILLS AND ADJACENT PLAINS NR THE WYOMING BORDER WITH
DECREASING CHANCES FURTHER SOUTH. MEANWHILE WITH SELY LOW LVL FLOW
WILL LIKELY SEE A DENVER CYCLONE DVLP WHICH WILL MAKE FOR AN
INTERESTING TEMP FCST. HIGHS FM DENVER SE TOWARDS LIMON COULD RISE
INTO THE MID 40S TO NEAR 50 AS SOME CLEARING OCCURS WHILE AREAS TO
THE N AND NW OF THE DENVER CYCLONE UP TO THE WYOMING BORDER STAY
IN THE 30S WITH CONSIDERABLE CLOUD COVER.
FOR TUE NIGHT INTO WED THE UPPER LEVEL TROUGH OVER THE GREAT BASIN
WILL BEGIN TO SLOWLY MOVE EASTWARD. AT THIS POINT THERE IS
CONSIDERABLE DISAGREEMENT AMONG THE MODELS WHETHER IT WILL REMAIN
AN OPEN TROUGH OR EVOLVE INTO A CLOSED SYSTEM. THE GFS AND ECMWF
KEEP AN OPEN TROUGH WHILE THE NAM AND GEM HAVE A MORE CLOSED
SYSTEM. DESPITE THEIR DIFFERENCES ALL OF THE MODELS SHOW SOME
INCREASE IN MID LVL QG ASCENT TUE NIGHT THRU WED ALONG WITH
IMPROVING LAPSE RATES HOWEVER THERE ARE DIFFERENCES IN THE AMOUNT
OF MID LVL MOISTURE. THE NAM AND TO SOME EXTENT THE GFS KEEP THE
DEPER MOISTURE OVER WYOMING TUE NIGHT INTO INTO WED MORNING WHILE
THE ECMWF AND GEM HAVE SOMEWHAT DEEPER MOISTURE. MEANWHILE AT THE
SFC THE NAM AND GFS KEEP A SFC LOW CENTERED NR DENVER ON TUE NIGHT
INTO WED MORNING WHILE THE GEM AND ECMWF HAVE A SURGE OF COOLER
AIR MOVING INTO NERN CO TUE NIGHT INTO WED MORNING. AS A RESULT
THE ECMWF AND GEM WOULD HAVE A BETTER CHC OF SNOW DEVELOPING LATE
TUE NIGHT INTO WED MORNING VS THE NAM AND GFS WHICH KEEP THE BEST
CHC OVER WYOMING. AT THIS POINT ITS NOT CLEAR WHICH SOLUTIONS ARE
THE BEST FM TUE NIGHT INTO WED MORNING SO WILL NOT ALTER PREVIOUS
FCST TOO MUCH.
BY WED AFTN AND NIGHT THE MAIN PART OF THE UPPER LEVEL TROUGH IS
FCST TO MOVE ACROSS THE AREA IN ONE FORM OR ANOTHER. THE NAM HAS A
CLOSED LOW OVER WY BY WED EVENING WHILE THE GEM HAS IT OVER SRN
COLORADO. MEANWHILE AS MENTIONED ABV THE ECMWF AND GFS HAVE AN
OPEN TROUGH MOVING ACROSS. BY WED AFTN ALL OF THE MODELS HAVE THE
LOW LVL FLOW MORE NNE WITH DECENT MOISTURE EXCEPT FOR THE NAM. IN
ADDITION THERE IS DECENT MID LVL QG ASCENT AND FAVORABLE LAPSE
RATES SO ONE WOULD THINK THERE WILL BE A GOOD CHC OF SNOW WED AFTN
INTO EARLY WED EVENING ACROSS NERN CO. IN THE MTNS THERE SHOULD BE
A BETTER CHC OF SNOW AS WELL ALTHOUGH THE OROGRAPHICS ARE PRETTY
WEAK. AS FOR HIGHS ON WED WILL KEEP READINGS IN THE LOWER TO MID 30S
FOR NOW ACROSS NERN CO ALTHOUGH IT COULD BE COLDER IF THE ECMWF
AND GEM END UP BEING RIGHT.
BY THU THE MAIN UPPER LEVEL TROUGH SHOULD MOVE EAST OF THE AREA
WITH DRIER NWLY FLOW ALOFT DEVELOPING. THERE WILL STILL BE ENOUGH
LOW LVL MOISTURE IN THE MTNS FOR SOME -SHSN HOWEVER IT SHOULD BY
DRY ELSEWHERE ALTHOUGH THERE WILL BE GUSTY NWLY WINDS OVER THE
PLAINS. WILL KEEP HIGHS IN THE 35 TO 40 DEGREE RANGE OVER NERN CO.
FOR FRI RATHER DRY NWLY FLOW ALOFT WILL REMAIN OVER THE AREA WITH
SOME MODERATION IN THE 850-700 MB TEMPS SO SHOULD SEE HIGHS REACH
THE UPPER 40S TO LOWER 50S OVER NERN CO. ON SAT A DISTURBANCE IN
NW FLOW ALOFT WILL AFFECT THE AREA AND BRING A CHC OF SNOW TO THE
MTNS. ACROSS NERN CO A WEAK FNT MAY MOVE INTO NERN CO IN THE AFTN
AND AS THE DISTURBANCE MOVES ACROSS THERE COULD BE A SLIGHT CHC OF
SHOWERS.
&&
.AVIATION...HIGH STRATUS DECK IN PLACE AT LOCAL TERMINALS WITH ILS
APPROACHES LIKELY AT DENVER FOR MAJORITY OF TODAY AND TONIGHT.
GIVEN THE MODEST SOUTH TO SOUTHEAST WINDS THIS AM...SNOW DEVELOPMENT
WILL BE SPARSE WITH ONLY SCATTERED SHOWERS AND RUNWAY SURFACES AT
LEAST JUST REMAINING WET FOR TODAY. BEST CHANCE OF SNOW AND IFR
CONDITIONS WILL BE TONIGHT AS SURFACE LOW PRESSURE INTENSIFIES AND
DRAGS COLDER IN FROM THE NORTH WITH NORTH TO NORTHEAST LOW LEVEL
FLOW. SNOW ACCUMULATIONS BY TUE AM LIKELY TO RANGE FROM 2 TO 4
INCHES WITH MOST OF THE SNOWFALL TONIGHT.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM MDT TUESDAY FOR COZ030-032-
034.
WINTER STORM WARNING UNTIL 6 AM MDT TUESDAY FOR COZ031-033-035-
038-042.
WINTER STORM WATCH THROUGH LATE TONIGHT FOR COZ039-043-044.
&&
SHORT TERM...ENTREKIN
LONG TERM....RPK
AVIATION...ENTREKIN
Hazardous weather outlook, Apr 14, 10:10 AM MST, 16 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1110 AM MDT SUN APR 14 2013
COZ030>051-151715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1110 AM MDT SUN APR 14 2013
...WINTER STORM WATCH MONDAY THROUGH LATE MONDAY NIGHT FOR THE
NORTHERN MOUNTAINS AND NORTHERN FOOTHILLS...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
SNOW SHOWERS OVER THE MOUNTAINS WILL GRADUALLY DECREASE THROUGH
THE AFTERNOON. ADDITIONAL SNOWFALL WILL BE INCHES OR LESS...MAINLY
ON WEST FACING SLOPES. GUSTY WEST WINDS WILL RESULT IN SOME
BLOWING SNOW AT TIMES.
WINDS ACROSS THE PLAINS WILL BE STRONG THROUGH THE AFTERNOON WITH
GUSTS OF 35 TO 50 MPH AT TIMES. TEMPERATURES WILL BE COOLER TODAY
WITH READINGS IN THE 50S...IN SPITE OF SUNNY SKIES.
LIGHT SNOW WILL REDEVELOP LATER TONIGHT OVER THE MOUNTAINS WITH 1
TO 3 INCHES OF ACCUMULATION BY MONDAY MORNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A STORM SYSTEM WILL MOVE INTO THE GREAT BASIN ON MONDAY WITH
MOIST SOUTHWEST FLOW ALOFT. IN ADDITION A COLD FRONT WILL MOVE
INTO NORTHEAST COLORADO WITH UPSLOPE FLOW DEVELOPING ALONG THE
FRONT RANGE. THERE WILL BE A THREAT FOR HEAVY SNOW IN THE NORTHERN
MOUNTAINS AND ACROSS THE NORTHERN FOOTHILLS FROM MONDAY THROUGH
MONDAY NIGHT. IN ADDITION THERE WILL BE SOME POTENTIAL FOR HEAVY
SNOW MONDAY NIGHT IN THE FORT COLLINS AND GREELEY AREAS AND
POSSIBLY ACROSS THE NORTHERN SUBURBS OF DENVER. SNOW ACCUMULATIONS
OF 8 TO 16 INCHES WILL BE POSSIBLE IN THE NORTHERN MOUNTAINS AND
NORTHERN FOOTHILLS. AT LOWER ELEVATIONS FROM 3 TO 6 INCHES COULD
FALL MONDAY NIGHT FROM NORTH OF DENVER TO THE WYOMING BORDER WITH
HIGHER AMOUNTS POSSIBLE.
ON TUESDAY LIGHT SNOW WILL BE POSSIBLE IN MOST AREAS BEFORE THE
MAIN STORM SYSTEM MOVES ACROSS LATE TUESDAY INTO WEDNESDAY.
ANOTHER ROUND OF HEAVIER SNOW COULD OCCUR IN THE MOUNTAINS...
FOOTHILLS AND ADJACENT PLAINS ON WEDNESDAY AS A SECOND SURGE OF
COLDER AIR ENHANCES UPSLOPE FLOW ACROSS NORTHERN COLORADO. FAIRLY
MOIST NORTHWESTERLY FLOW ALOFT WILL MOVE INTO THE FORECAST AREA
THURSDAY THROUGH NEXT WEEKEND. THERE WILL BE A CHANCE OF SNOW IN
THE MOUNTIANS WITH TEMPERATURES REMAINING BELOW SEASONAL NORMALS.
BY THURSDAY...THE STORM SYSTEM SHOULD EXIT THE REGION WITH ONLY A
CHANCE OF LIGHT SNOW IN THE MOUNTAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Winter Storm, West Jackson & West Grand Counties Above 9000 Feet
- When
- April 15, 3:00 AM MST to April 16, 5:00 AM MST
- Where
- West Jackson & West Grand Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.385, -106.230 (the zone’s center; the record gives no point)
Winter Storm, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet
- When
- April 15, 3:00 AM MST to April 16, 5:00 AM MST
- Where
- S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.382, -105.820 (the zone’s center; the record gives no point)
Winter Storm, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- April 15, 3:00 AM MST to April 16, 5:00 AM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
Winter Storm, Larimer County Below 6000 Feet / Nw Weld County
- When
- April 15, 7:00 AM MST to April 16, 5:00 AM MST
- Where
- Larimer County Below 6000 Feet / Nw Weld County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.611, -104.926 (the zone’s center; the record gives no point)
Winter Storm, Ne Weld County
- When
- April 15, 7:00 AM MST to April 16, 5:00 AM MST
- Where
- Ne Weld County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Winter Storm, Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County
- When
- April 15, 11:30 AM MST to April 16, 5:00 AM MST
- Where
- Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.878, -105.220 (the zone’s center; the record gives no point)
Winter Storm, C & S Weld County
- When
- April 15, 11:30 AM MST to April 16, 5:00 AM MST
- Where
- C & S Weld County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Winter Storm, Morgan County
- When
- April 15, 11:30 AM MST to April 16, 5:00 AM MST
- Where
- Morgan County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.263, -103.810 (the zone’s center; the record gives no point)
Winter Storm, Sedgwick County
- When
- April 15, 11:30 AM MST to April 16, 5:00 AM MST
- Where
- Sedgwick County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.876, -102.352 (the zone’s center; the record gives no point)
Winter Storm, N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County
- When
- April 15, 6:00 PM MST to April 16, 5:00 AM MST
- Where
- N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.714, -104.707 (the zone’s center; the record gives no point)
Winter Storm, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- April 15, 8:00 PM MST to April 16, 5:00 AM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
Winter Storm, Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet
- When
- April 15, 8:00 PM MST to April 16, 5:00 AM MST
- Where
- Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.516, -105.413 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Wyoming, April 15 to 17, 201360 events
- Hail in Texas, April 15, 2013$47,000 · 2 in hail · 21 events
- High Wind in California, April 15 to 16, 2013$100,000 · 61 kt wind · 3 events
- Flash Flooding and Flooding in Missouri, April 15 to 18, 2013$1,000 · 1.75 in hail · 40 events
- Hail and Damaging Winds in Illinois, April 15, 2013$47,000 · 61 kt wind · 6 events
- Winter Storm in Wyoming, April 15 to 17, 20136 events
- High Wind in Texas, April 15, 201370 kt wind · 4 events
- Hail in Oklahoma, April 15, 20131 in hail · 4 events
- Winter Storm in Utah, April 15 to 17, 20133 events
- Hail and Damaging Wind in Florida, April 15, 201353 kt wind · 3 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, April 15, 201352 kt wind · 3 events
- High Wind in Nevada, April 15, 201353 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 447302, 447303, 447305, 447307, 447311, 447308, 447309, 447312, 447313, 447310, 447304, 447306.